# SDR DALA13036283750

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 40,432 hours, 15,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT MOUNTED EMERGENCY LIGHTS AFT OF ROW 22 INOPERATIVE. MX REPLACED BATTERY PACK AT POWER SUPPLY M1672 IAW AMM 33-51-06.  OPS CHECKED OK.
